MAUDE Adverse Event Report: PHILIPS MEDICAL SYSTEMS NEDERLAND B.V. ALLURA XPER FD; INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM

PHILIPS MEDICAL SYSTEMS NEDERLAND B.V. ALLURA XPER FD; INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM
Model Number ALLURA XPER FD20/15
Medical Device Problem Code Activation Failure (3270)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/16/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported to philips that the system's geometry module button was damaged.Upon rebooting, the system was unable to boot, stalling at 00:00.The device was in clinical use at the time of the event.No harm to the patient or user was reported.Philips has started an investigation of this complaint.
 
Additional Manufacturer Narrative
Philips investigated this complaint.According to the additional information collected, the neurovascular procedure had been performed, and the procedure was completed with the same geometry module because the button had only cosmetic damage.The philips field service engineer (fse) inspected the system onsite and confirmed that the system failed to complete the boot process.The original geometry module was reinstalled, but the system continued to fail to boot.Review of the system log files determined that the flex vision pc was not communicating with the host pc.During boot-up, power was present at the flex vision pc, but the pc itself remained powered off.Further troubleshooting determined that the ttcf board was defective.To resolve the issue, the fse replaced the board.The system was returned to service in good working order.The codes were updated based on investigation outcome.
 
Additional Manufacturer Narrative
Philips investigated this complaint.According to the additional information collected, the neurovascular procedure had been performed, and the procedure was completed with the same geometry module because the button had only cosmetic damage.The philips field service engineer (fse) inspected the system onsite and confirmed that the system failed to complete the boot process.The original geometry module was reinstalled, but the system continued to fail to boot.Review of the system log files determined that the flex vision pc was not communicating with the host pc.During boot-up, power was present at the flex vision pc, but the pc itself remained powered off.Further troubleshooting determined that the ttcf board was defective.After fse powering the flex vision pc back on, the issue was resolved.The system was returned to service in good working order.The codes were updated based on investigation outcome.

Brand Name
ALLURA XPER FD
Common Device Name
INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM
Manufacturer (Section D)
PHILIPS MEDICAL SYSTEMS NEDERLAND B.V.
veenpluis 6
best 5684 PC
NL  5684 PC
Manufacturer (Section G)
PHILIPS MEDICAL SYSTEMS NEDERLAND B.V.
veenpluis 6
best 5684 PC
NL   5684 PC
Manufacturer Contact
marjan vos
veenpluis 6
best 5684 -PC
NL   5684 PC
MDR Report Key24034908
Report Number3003768277-2026-100127
Device Sequence Number21457334
Product Code OWB
UDI-Device Identifier00884838059115
UDI-Public(01)00884838059115
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K162859
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberALLURA XPER FD20/15
Device Catalogue Number722058
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/16/2025
Supplement Date Received by Manufacturer03/05/2026
03/05/2026
Initial Report FDA Received Date01/12/2026
Supplement Report FDA Received Date03/10/2026
03/11/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/09/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown